MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER AMULET; CARDIAC PLUG

ABBOTT MEDICAL AMPLATZER AMULET; CARDIAC PLUG
Model Number 9-ACP2-007-016
Medical Device Problem Code Difficult to Fold, Unfold or Collapse (1254)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on an unknown date, a 16mm amplatzer amulet was selected for implant.During the procedure, the occluder was found to not take the proper shape.The device wasn't implanted and the patient was converted for surgical closure.
 
Additional Manufacturer Narrative
An event of device deformity could not be confirmed.The device was returned to abbott for investigation and the device met functional specifications when analyzed under non-physiological conditions.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Use of the incorrect size delivery system, anatomical interference, and angulation or kink in the delivery system upon deployment are potential causes of the reported event.However, it could not be confirmed during the returned device analysis.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
AMPLATZER AMULET
Common Device Name
CARDIAC PLUG
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key21561302
Report Number2135147-2025-01197
Device Sequence Number9261717
Product Code NGV
UDI-Device Identifier00811806013459
UDI-Public(01)00811806013459(17)250228(10)7429765
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P200049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model Number9-ACP2-007-016
Device Catalogue Number9-ACP2-007-016
Device Lot Number7429765
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/14/2025
Supplement Date Received by Manufacturer04/21/2025
Initial Report FDA Received Date03/10/2025
Supplement Report FDA Received Date04/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown